Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 947640, 18 pages
http://dx.doi.org/10.1155/2012/947640
Research Article

Invariant Submanifolds of Sasakian Manifolds Admitting Semisymmetric Nonmetric Connection

Department of Mathematics, Kuvempu University, Shankaraghatta, Karnataka, Shimoga 577451, India

Received 30 March 2012; Accepted 2 July 2012

Academic Editor: V. R. Khalilov

Copyright © 2012 B. S. Anitha and C. S. Bagewadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. S. Anitha and C. S. Bagewadi, “Invariant Submanifolds of Sasakian Manifolds Admitting Semisymmetric Nonmetric Connection,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 947640, 18 pages, 2012. doi:10.1155/2012/947640